# SDR HALA20251013313

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 14,909 hours, 3,235 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,891 hours, 3,489 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT. REMOVED & REPLACED LOOP A FIRE HARNESS PER AMM 26-12-61. OPERATIONAL CHECK OK.
